# SDR VNAA0202023

- Difficulty date: February 22, 2002
- Submitted: March 4, 2002
- Operation: Air carrier
- Aircraft: N438JS
- Make and model: Dorner DO328100
- Aircraft serial: 3056
- Aircraft time: 16,588 hours, 14,673 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

THE CREW RECEIVED A FLIGHT GUIDANCE COMPUTER FAIL CAS MESSAGE AND ABORTED TAKEOFF.  AS THE AIRCRAFT CLEARED THE RUNWAY THE MESSAGE CLEARED.  FLIGHT 4030 WAS THEN CLEARED FOR ANOTHER TAKEOFF ATTEMPT.  FLIGHT 4030 THEN DEPARTED WITH NO FURTHER INCIDENTS.
